Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Depo shot, lower abdominal pain, black bleeding

Hi i have a question about somethings im experiencing while on the depo shot. Im a month and a half into my last shot and for the last 2 weeks ive been experiences sever lower abdominal pains, then about two days ago while at work i realized i was bleesing and went to the bathroom and it was almost black. Since then its been pretty consistant and my stomach is hard and is hurting really bad. I dont know what i should do or if its normal.
Asked On : Thu, 26 Apr 2012
Answers:  1 Views:  413
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for your query.

I will try my best to provide you with best possible professional recommendations to your questions.

Menstrual irregularities, excessive bleeding, amenorrhoea are very common side effects. Incidence of amenorrhoea increases with increase in the duration of it's use. If one or more should occur, they often settle down over a couple of months or so.

Return of fertility can take upto 6 -30 month after discontinuation.

Even it can cause irregular and unpredictable bleeding or spotting, an increase or decrease in menstrual bleeding, or no bleeding at all.

Other possible side effects include weight gain, headaches, nervousness, abdominal discomfort, dizziness and weakness or fatigue.

I think it might be side effect of it, it will resolve. For your abdomen pain you can try over the counter antispasmodic medication.

I advice you to wait and watch for week, if after week also it persists i advice you to see the prescribing doctor.

Yet again, I do hope that you have found something helpful and I will be glad to answer any further query.


Answered: Thu, 26 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor